# SDR CALA2009032900169

- Difficulty date: March 28, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- Aircraft time: 34,222 hours, 11,017 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A6112
- Condition: Dented
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAG BIN DOOR EXT SKIN HAS DENT AT TOP CENTER ABOUT 2 INCH FROM SKIN EDGE.  INSTALLED INTERIM REPAIR DOUBLER REF ECRA 5230-01816, PART 1, STEPS 1 THRU 22.  DIP TO ACCOMPLISH PERMANENT REPAIR WITHIN 24 MONTHS FROM 03/27/2009 CONTACT ENGINEERING AFTER 22 MONTHS BUT BEFORE 23 MONTHS FOR A PERMANENT REPAIR.
